Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pep Hiv Pale Stool

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Stools. How pale is too pale?

Hi... I'm on week 7 of Sustiva/Truvada and have noticed occasional (3-4 per week) somewhat pale-colored stools. I would describe them as a light golden brown. Is this an indication of any liver dysfunction and cause for concern or just a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Mild stool abnormalities are common with many of the HIV regimens including the one you have started. If the change in stool color is related to liver problems from you medications that should be easily picked up with routine safety blood tests... Read more »

(very) pale stools - grey/whiteish

Dear Dr. Henry, For the past couple of months I've noticed a change in my stool... Read more »

Re: Baseline HIV Testing before giving PEP? (PEP AND THE NEED FOR HIV SPECIALIST, 2011)

Thank you so much for your answer Dr. Bob, I will be looking for another HIV specialist to follow... Read more »
Articles
TheBodyPRO.com

I-161: Experience of Health-Care Workers (HCWs) Taking Postexposure Prophylaxis (PEP) after Occupational HIV Exposures: Findings of the HIV PEP Registry

The HIV PEP Registry was established by the CDC after the US Public Health Service first recommended in 1996 the use of combination antiretroviral therapy as prophylaxis immediately following certain occupational HIV exposures, in an effort to... Read more »
U.S. Centers for Disease Control and Prevention

The Danish PEP Registry: Experience With the Use of Postexposure Prophylaxis (PEP) Following Sexual Exposure to HIV From 1998 to 2006

Research indicates that postexposure prophylaxis (PEP) with antiretroviral drugs after sexual exposure reduces considerably the risk of HIV infection. Since 1998, Denmark has made PEP available within 24 hours of sexual exposure; however, it can be... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small... Read more »
InfoRed SIDA

Tratamiento Después de Exposición

¿Qué Es el Tratamiento Después de Exposición? ¿Quién Debería Usar PEP? ¿Debería Usarse PEP Para Situaciones Que No Sean Ocupacionales? ¿Cómo Se Toma la PEP? ¿Cuáles Son los Efectos Secundarios? En Pocas Palabras Para Mayor... Read more »
Connect With Others

Yellow, loose stool continuing three weeks after PEP

Posted by Tyne2011, 1 Reply
Hi everyone,
Has anyone experienced prolonged GI side effects from PEP? I took kaletra and Combivir for 40 days total (long story) instead of 28. During therapy, I had loose stools that were controlled by loperamide. I've read on this site that side... Read more »

hiv and stool

Posted by theman22, 1 Reply
can hiv cause green stool? this morning is the first time i have gotten it in a long long time. im not on a diet or anything i didnt eat anything unordinary. the only thing i did last night was drink some beer and thats it. any help? Read more »

Blood in stool ?

Posted by NeverAgain, 3 Replies
Well, I need some help on this one,

Can blood in stool be a sign of HIV infection (early infection) ?

Read more »

STOOL CHANGES

Posted by Anonymous, 1 Reply
IS CONSTIPATION A BOWEL CHANGE ASSOCIATED WITH HIV OR IS IT JUST THE DIAREHIA? SOMEONE PLEASE HELP.

Read more »